International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 299-310
Principal toroidal bundles over Cauchy-Riemann products
Università degli Studi di Bari, Dipartimento di Matematica, Trav.200 via Re David n.4, Bari 70125, Italy
Received 13 December 1988
Copyright © 1990 L. Maria Abatangelo and Sorin Dragomir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The main result we obtain is that given a -subbundle of the generalized Hopf fibration over a Cauchy-Riemann product , i.e. is a diffeomorphism on fibres and , if is even and is a closed submanifold tangent to the structure vectors of the canonical -structure on then is a Cauchy-Riemann submanifold whose Chen class is non-vanishing.